| Catalog Number |
110018822 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The customer has indicated that the product was discarded; therefore, it will not be returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
Event or Problem Description
It was reported that the tip of the g7 positioning guide broke off.There was no patient involvement.It was confirmed that no further information could be provided.
Event or Problem Description
No additional information available for the reported event.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h3; h4; h6 visual examination of the provided pictures identified the guide rod fractured at the tip.The fractured fragment is retrieved and seen in the image.No further observations could be made based on the image alone.It was reported that the device was discarded at the user facility therefore no product was available for return; further visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.